| Model Number |
N/A |
| Medical Device Problem Codes |
Backflow (1064); Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported that purple valve did not work.Had to exchange for new picc.There was no damage to the valve.It took extra time from the patient to replace the product.There was an interruption or delay in medication.No other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficult infusion into the purple lumen of the catheter is confirmed and was determined to be use related.One 5 fr d/l powerpicc solo was returned for evaluation.An initial visual observation showed abundant blood use residues throughout the returned catheter.The purple lumen extension tubing was filled with blood.A functional test of attempting to infuse water into each lumen of the returned powerpicc solo catheter revealed the red lumen was patent to infusion.The purple lumen was observed to be partially occluded.A guidewire was inserted into the purple lumen side of the catheter to locate the occlusion.A second functional test of attempting to infuse water into the purple lumen of the catheter revealed blood use residues exited the distal end of the device during pressurization of the device.After the blood use residues were removed from the catheter, the purple lumen was observed to be patent to infusion with no occlusions.Excessive blood use residues were observed to be the cause of the occlusion in the catheter.The complaint of an occlusion in the purple lumen of the returned catheter is confirmed.This complaint will be recorded for future trending and monitoring purposes.